| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
09/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, the surgeon inserted the lens into the eye and caused the bag to break.The iol was removed and replaced with a backup lens during the initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
The customer provided the use of a qualified company cartridge and qualified company handpiece.The customer indicated the use of a viscoelastic, which is not qualified for the lens/ company device combination used.The product investigation could not identify a root cause for the reported complaint.The manufacturer internal reference number is: (b)(4).